# SDR QXEA2017032100154

- Difficulty date: March 14, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Part number: 85236901101
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR-LATCH ASSY FLUSH HANDLE SENSOR ROLLER STRAP WORN AND GOUGED. REMOVED AFT BAGGAGE DOOR STRAP IAW SRM 51-42-05. INSTALLED STRAP PN 85236901-101 PER DWG 85236900 REV-A DATE 3/25/16. REMOVED FLASH HANDLE BRACKET FROM AFT CARGO TO FOM REF AMM 52-31-01-000-803. INSTALLED FLASH HANDLE BRACKET ON AFT CARGO HANDLE MECHANISM PER AMM 52-31-01-400-803.
